OAW

Asymptotic properties of u-processes under long-range dependence

Boistard, Hélène, Levy-Leduc, Céline, Moulines, Eric, Reisen, Valdério Anselmo and Taqqu, Murad (2011) Asymptotic properties of u-processes under long-range dependence. Annals of Statistics, 39 (3). pp. 1399-1426.

[img]
Preview
Text
Download (317kB) | Preview
Official URL: http://tse-fr.eu/pub/25538
Item Type: Article
Language: English
Date: 2011
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:23
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:25538
URI: http://publications.ut-capitole.fr/id/eprint/15201

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year